# SDR AALA2020080629016

- Difficulty date: August 21, 2019
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 60,112 hours, 26,707 cycles
- Engine: Iae V2524A5
- Engine time: 62,363 hours, 27,801 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 41,541 hours, 19,839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,   FLIGHT RETURNED TO DEPARTURE ON ACCOUNT OF RIGHT ENGINE OIL QUANTITY DROPPING. EMERGENCY WAS DECLARED BY ATC. PILOT REPORTED RT ENGINE SUDDENLY LOST OIL QUANTITY FROM 19 TO 5, GRADUAL LOSS FROM 5 TO 2.5 THEN BACK TO 9.0, OIL PRESSURE THROUGHOUT WAS NORMAL.  MAINTENANCE TROUBLESHOT AND AN ENGINE CHANGE WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE IAW CARDS 26L40071004 AND 26L0007101.
